|Affiliations:||Mathematical Institute of the Serbian Academy of Sciences and Arts||Title:||An extension of the probability logic $LPP_2$||Journal:||Kragujevac Journal of Mathematics||Volume:||33||First page:||45||Last page:||62||Issue Date:||2010||Rank:||M52||URL:||https://imi.pmf.kg.ac.rs/kjm/pub/12746211209632_kjom3304.pdf||Abstract:||
In this paper we present a probability logic which allows Boolean combinations of formulas of the form of a1w(φ1) +···+akw(φk)≥c, where φ1, . . . , φk are propositional formulas, a1, . . . , ak, care rational numbers. The logic with such syntax was introduced in . We present axiomatic system along with the ideas from [2, 3] and prove extended completeness, instead of simple completeness shown in .
|Keywords:||Probability logic | Probability model | Linear inequalities involving probabilities||Publisher:||Faculty of Science, University of Kragujevac|
Show full item record
checked on Oct 5, 2022
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.